Alert archive / Michigan / Wind Advisories in 2020

Wind Advisory 7, NWS Marquette, MI

July 19, 2020Houghton County, Keweenaw County, Michigan

NWS Marquette, MI issued this wind advisory at Jul 19, 2020, 3:51 AM EDT for Houghton County, Keweenaw County, Michigan. It took effect at Jul 19, 2020, 2:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2020, 3:51 AM EDT (07:51 UTC)
In effect from
Jul 19, 2020, 2:00 PM EDT
Expired
Jul 19, 2020, 11:00 PM EDT
In force
9 hr
Issued by
NWS Marquette, MI

Counties Houghton County, MI, Keweenaw County, MI

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.9 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

861 
WWUS73 KMQT 190751
NPWMQT

URGENT - WEATHER MESSAGE
National Weather Service Marquette MI
351 AM EDT Sun Jul 19 2020

MIZ001-003-191600-
/O.NEW.KMQT.WI.Y.0007.200719T1800Z-200720T0300Z/
Keweenaw-Northern Houghton-
Including the cities of Copper Harbor, Houghton, and Hancock
351 AM EDT Sun Jul 19 2020

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Keweenaw and Northern Houghton Counties.

* WHEN...From 2 PM this afternoon to 11 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/mqt
1 follow-up statement
942 
WWUS73 KMQT 191458
NPWMQT

URGENT - WEATHER MESSAGE
National Weather Service Marquette MI
1058 AM EDT Sun Jul 19 2020

MIZ001-003-200300-
/O.CON.KMQT.WI.Y.0007.200719T1800Z-200720T0300Z/
Keweenaw-Northern Houghton-
Including the cities of Copper Harbor, Houghton, and Hancock
1058 AM EDT Sun Jul 19 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Northern Houghton and Keweenaw Counties.

* WHEN...From 2 PM this afternoon to 11 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/mqt

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Jul 19, 12:48 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 19, 12:48 AM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
1248 AM EDT Sun Jul 19 2020

.SHORT TERM...(This evening through Sunday)
Issued at 347 PM EDT SAT JUL 18 2020

Leftover MCV from ND/MN moved into the area overnight and by the
start of this period, a line of strong thunderstorms was rolling
east through the central UP. These storms produced a good bit of
lightning and dumped about 1-2 inches of rain very quickly, which is
no surprise given the amount of moisture available in the
atmosphere. Following the line's exit east, low level strata
filtered in, followed by clearing skies in the west and central.

Much of the west has seen temperatures rebound into the 80s while
parts of the central and east stayed in the 70s given the longevity
of the cloud cover. At the same time moisture has increased some,
mainly in the south. By 18z Menominee had a dewpoint 77! Expect
moisture to continue increasing this afternoon ahead the next round
of thunderstorms. 12z guidance and subsequent CAM runs dialed back a
potential afternoon convective event highlighted in previous model
runs, likely due to CAMS being a little aggressive with low level
moisture surging north and the subsequent instability. Given that
much of this looks to remain south of our forecast area, largely
removed PoPs ahead of the next round.

For the remainder of the afternoon, with the warm and moist airmass,
it won't take much to support the next wave of thunderstorms and SPC
maintained the slight risk for severe weather over the UP. An MCS is
anticipated to develop upstream along an approaching cold front and
with some clearing skies and increasing moisture this afternoon, we
should be able to realize much of the MUCAPE suggested by models out
ahead of the boundary. ~3000 j/kg of elevated CAPE looks to be
available and model soundings are highlighting fat profiles with
steep lapse rates. Overall, as the system develops this afternoon
west of the forecast area, its possible there could be some hail
early on in the west before the MCS develops into more of a QLCS-
bowing structure. In terms of severe weather, this means the event
will primarily present a wind threat across the forecast area as
it moves west to east. Another aspect of this is that heavy rain
will once again be possible. Given PWATS climbing during the day
to 1.75- 2", these storms will be able to produce heavy rain and
its likely ponding on the roads or in low lying areas will be
possible. WPC once again has the region in a slight risk for
excessive rainfall. In terms of timing, models are in good
agreement that the system will roll into the western UP around
2-4z, the central 3-5z and the east by 5-7z. Given how the models
have flopped on the already- discussed afternoon convection, I
wouldn't be surprised if timing was skewed by an hour or two.
Once again it'll be important for anyone with outdoor plans to
reevaluate their plans and identify a sturdy structure just in
case a strong to severe storm rolls through.

By morning, the complex should have exited the forecast area,
followed by height rises which will help clear the skies out by
afternoon. Daytime high are expected in the upper 70s to low 80s.
With flow from the NW, some downslope areas in the south and along
the Bay could see highs climb a little higher into the mid-80s. The
big story tomorrow will be the wind. Strong low level winds moving
over the region will mix down to the surface. By afternoon when the
better mixing is anticipated, 30-35 mph gusts will be possible over
much of the west. Some places in the Keweenaw could see some gusts
approaching 40 mph. Given that this is a little abnormal for the
time of year, folks should keep outside items secured through
tomorrow afternoon.

.LONG TERM...(Sunday night through Saturday)
Issued at 423 PM EDT SAT JUL 18 2020

Vigorous shortwave trof now over the Canadian Prairies into the
western Dakotas/eastern MT will reach Quebec by Mon, but Upper MI
will remain under a weakness in the mid-level height field/low
amplitude troffing that will linger back across the northern Great
Lakes into the midweek period. This low amplitude trof will feature
a shortwave that will move across the area late Tue/Wed. Thereafter,
medium range models have shown consistency in building heights
across the central and eastern U.S. with ridge axis probably
building n thru the Mississippi Valley/western Great Lakes. For
Upper MI, this pattern evolution will favor temps easing back to
around normal to even a little blo normal during the early and mid
portion of the coming week under the low amplitude trof. Heat will
then begin to build back into Upper MI late week into the weekend as
mid-level ridge builds. As for pcpn, best potential of organized,
wider coverage pcpn will occur with the shortwave passing late
Tue/Wed. Then, attention will turn to the potential of convective
complexes riding the edge of the heat dome building across the
Plains toward the Great Lakes during the last half of the week.

Beginning Sun night, although main shortwave will be heading out of
northern Ontario into Quebec, a trailing weak shortwave and its
associated cold front will sweep across the area. Some of the shra
along the front may survive the trip across Lake Superior into at
least nw Upper MI, but with loss of instability by the time the
front arrives, potential is quite low. Only schc pops were utilized
w and nw.

Weakly confluent flow aloft and sfc ridging should ensure a dry day
on Mon. However, steep low-level lapse rates and the passage of
850mb thermal trof will likely support a fair amount of diurnal cu,
especially over the central U.P. along converging lake breeze
boundaries. Expect highs in the 70s with mid/upper 60s lakeside
along Lake Superior. Dwpts will be comfortably lower into mostly the
low to mid 50s with maybe some upper 40s interior w. Overall, should
be a pleasant U.P. summer day.

Clouds will begin to increase later Mon night ahead of shortwave
shifting out across the Northern Plains. This wave will move across
the area later Tue into Wed. Greatest coverage of shra/tsra will
occur Tue into Tue evening, followed by some lingering isold to sct
shra into Wed. GFS is slower/deeper with wave and would result in
more persistent shra on Wed, especially n and e. Not really any
support from the UKMET/ECMWF for that idea. CMC is on the deeper
side, but remains more progressive.

Although ridge will be building into the area late week, there is
decent agreement for a shortwave to round it and affect the area.
Right now, looks like Fri will have the best chc of shra/tsra with
this wave.
&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1248 AM EDT SUN JUL 19 2020

MCV will move through quickly across the taf sites early this
morning out ahead of a cold front that will move through the region.
Thunderstorms will be capable of producing strong winds and heavy
rain capable of quickly reducing conditions to IFR. Will briefly be
some LLWS overnight at KSAW.

Model consensus brings strong low level westerly winds to all sites
Sunday. Sustained winds of 20kts will be possible by early
afternoon. Wind gusts of 25 kts will be possible at all terminals as
well. Higher confidence is at KCMX, which could see wind gusts
approaching 30-35kts by the end of this TAF period.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 347 PM EDT SAT JUL 18 2020

Lingering fog will continue this afternoon and evening across the
region and some pockets could be dense. Fog should generally migrate
across the lake toward the north given the primary wind direction
will be from the south.

Another round of strong to severe thunderstorms is expected to roll
through the region this evening. During these storms, wind will
likely be the biggest hazard. Additionally, heavy rain will result
in quick reductions of visibility. This line of thunderstorms is
expected to reach the far western by 1-3z and continue pushing east
through the night. Current thinking is for storms to clear the
Keweenaw Peninsula by 7z and move through the eastern portions of
the lake in the early-mid morning.

Tomorrow, strong low level winds are anticipated tomorrow afternoon.
Westerly wind gusts could reach 20-30 kts and higher platforms could
experience higher winds for a period of time in the afternoon.

Beyond tomorrow, the next round of thunderstorm potential will be
Tuesday into Wednesday. At the moment confidence is not high on how
much of a wind threat this will be.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...JP
LONG TERM...Rolfson
AVIATION...07
MARINE...JP
Hazardous weather outlook, Jul 18, 5:07 PM EDT, 10 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
507 PM EDT Sat Jul 18 2020

MIZ001>007-009>014-084-085-191200-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
507 PM EDT Sat Jul 18 2020 /407 PM CDT Sat Jul 18 2020/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

Thunderstorms are expected to develop from west to east tonight.
Some of the storms could become severe, producing damaging winds
and large hail. Frequent lightning and torrential rainfall will
accompany some of the storms, leading to the potential of
localized flooding from the heavy rainfall. If camping, pay close
attention to the latest forecast updates.

A high swim risk continues into the evening for the Lake Michigan
beaches of Schoolcraft County. See the latest Beach Hazards
Statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A high swim risk will continue for the Lake Michigan beaches of
Schoolcraft County Sunday morning.

A high swim risk is expected for the Lake Superior beaches of
Alger County on Sunday afternoon.

West wind gusts could exceed 40 mph over northwest portions of
Upper Michigan Sunday afternoon.

Thunderstorms are possible Tuesday afternoon and night and also
on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail, wind damage
or flooding from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter using #906wx.

LSZ162-240>251-263>267-191200-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
507 PM EDT Sat Jul 18 2020 /407 PM CDT Sat Jul 18 2020/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Thunderstorms are expected to develop from west to east tonight.
Some of the storms could become severe, producing strong winds
and large hail. Frequent lightning and torrential rainfall will
accompany some of the storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Tuesday afternoon and night and also on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind damage
from thunderstorms to the National Weather Service in Marquette.
The public may also submit reports to the National Weather Service
via phone, on our website, or through Facebook or Twitter using
#906wx.

LMZ221-248-250-191200-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
507 PM EDT Sat Jul 18 2020

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms are expected to develop tonight. Some of the storms
could become severe, producing strong winds and large hail.
Frequent lightning and torrential rainfall will accompany some of
the storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Tuesday afternoon and night and also on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind damage
from thunderstorms to the National Weather Service in Marquette.
The public may also submit reports to the National Weather Service
via phone, on our website, or through Facebook or Twitter using
#906wx.

Rolfson

In the hours before

Special weather statement, Jul 19, 2:21 AM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Marquette MI
221 AM EDT Sun Jul 19 2020

MIZ005-006-010-011-190700-
Marquette MI-Iron MI-Alger MI-Dickinson MI-
221 AM EDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL IRON...NORTHERN
DICKINSON...SOUTHERN MARQUETTE AND SOUTHWESTERN ALGER COUNTIES UNTIL
300 AM EDT/200 AM CDT/...

At 220 AM EDT/120 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles east of K I Sawyer
to Channing. Movement was east at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Chatham, Squaw Lake, Channing, Gwinn, Witch Lake, K. I. Sawyer
Airport, Sagola, Ralph, Forest Lake, Sundell, Little Lake, Kiva,
Diffin, Silver Lake near Channing, Big Bass Lake, McFarland, Anderson
Lake, Eben Junction, Carlshend and Traunik.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM EDT/500 AM
CDT/ for north central Upper and south central Upper Michigan.

LAT...LON 4607 8823 4630 8811 4638 8671 4615 8711
      4616 8724 4614 8725
TIME...MOT...LOC 0620Z 258DEG 39KT 4631 8722 4614 8806

RJC
Local storm report, Jul 19, 2:29 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
229 AM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     MARINE TSTM WIND STANNARD ROCK LIGHTHOUS 47.25N 87.16W
07/19/2020  M76 MPH          LSZ266             MI   C-MAN STATION

            PEAK WIND GUST MEASURED AT STDM4. DELAYED
            REPORT.

&&

JMR
Local storm report, Jul 19, 2:42 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
242 AM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             HOUGHTON                47.12N 88.57W
07/19/2020  E1.00 INCH       HOUGHTON           MI   PUBLIC

            DELAYED REPORT. TIME RADAR ESTIMATED.

&&

JMR
Special weather statement, Jul 19, 2:44 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Marquette MI
244 AM EDT Sun Jul 19 2020

MIZ005-010>012-190730-
Marquette MI-Iron MI-Menominee MI-Dickinson MI-
244 AM EDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IRON...CENTRAL
DICKINSON...NORTH CENTRAL MENOMINEE AND SOUTHERN MARQUETTE COUNTIES
UNTIL 330 AM EDT/230 AM CDT/...

At 244 AM EDT/144 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Florence, or 10 miles southeast of Crystal Falls,
moving east at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Watson, Felch, Foster City, La Branche, Sagola, Ralph, Granite Bluff,
Hardwood, Peavy Falls Dam, Arnold, Northland, Randville and Merriman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM EDT/500 AM
CDT/ for north central Upper and south central Upper Michigan.

LAT...LON 4589 8810 4592 8810 4592 8813 4596 8819
      4594 8821 4596 8826 4607 8830 4616 8743
      4587 8739
TIME...MOT...LOC 0644Z 255DEG 36KT 4600 8816

RJC
Special weather statement, Jul 19, 3:19 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Marquette MI
319 AM EDT Sun Jul 19 2020

MIZ006-013-014-085-190800-
Northern Schoolcraft MI-Southern Schoolcraft MI-Delta MI-Alger MI-
319 AM EDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELTA...SCHOOLCRAFT
AND SOUTH CENTRAL ALGER COUNTIES UNTIL 400 AM EDT...

At 318 AM EDT, Doppler radar was tracking numerous strong
thunderstorms in northeast Delta County and central and southern
Schoolcraft County, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Manistique, Germfask, Seney, M-94 between Steuben and Manistique,
Blaney Park, Shingleton, Steuben, M-28 between Shingleton and Seney,
Gulliver, Chicago Lake, Round Lake and Indian Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
north central Upper, east central Upper and south central Upper
Michigan.

LAT...LON 4597 8589 4595 8592 4590 8591 4596 8683
      4615 8685 4633 8673 4642 8586 4598 8587
      4597 8586
TIME...MOT...LOC 0718Z 268DEG 35KT 4604 8654

RJC
Special weather statement, Jul 19, 3:30 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Marquette MI
330 AM EDT Sun Jul 19 2020

MIZ007-190815-
Luce MI-
330 AM EDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR LUCE COUNTY UNTIL 415 AM EDT...

At 330 AM EDT, Doppler radar was tracking a strong thunderstorm over
McMillan, or near Newberry, moving northeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Newberry, McMillan, Manistique Lake, Helmer, Soo Junction, Four Mile
Corner and Dollarville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4625 8586 4642 8586 4662 8524 4624 8524
TIME...MOT...LOC 0730Z 247DEG 29KT 4633 8563

RJC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 10:23 PM EDTSpecial Marine WarningMQT97 min
Jul 18, 11:27 PM EDTSpecial Marine WarningMQT48 min
Jul 18, 11:31 PM EDTSevere Thunderstorm WarningMQTGogebic, Ontonagon44 min
Jul 18, 11:48 PM EDTSpecial Marine WarningMQT57 min
Jul 18, 11:54 PM EDTSpecial Marine WarningMQT36 min
Jul 18, 11:59 PM EDTSpecial Weather StatementMQTHoughton46 min
Jul 19, 12:01 AM EDTSpecial Marine WarningMQT59 min
Jul 19, 12:03 AM EDTSevere Thunderstorm WarningMQTBaraga, Gogebic, Houghton, Ontonagon42 min
Jul 19, 12:08 AM EDTSevere Thunderstorm WarningMQTHoughton, Keweenaw52 min
Jul 19, 12:19 AM EDTSpecial Marine WarningMQT86 min
Jul 19, 12:45 AM EDTSpecial Weather StatementMQTBaraga, Iron, Marquette45 min
Jul 19, 12:50 AM EDTSpecial Marine WarningMQT25 min
Jul 19, 12:55 AM EDTSpecial Weather StatementMQTKeweenaw35 min
Jul 19, 1:10 AM EDTSpecial Marine WarningMQT50 min
Jul 19, 1:22 AM EDTSpecial Marine WarningMQT83 min
Jul 19, 1:35 AM EDTSpecial Weather StatementMQTIron40 min
Jul 19, 1:39 AM EDTSpecial Marine WarningMQT66 min
Jul 19, 1:39 AM EDTSpecial Weather StatementMQTMarquette51 min
Jul 19, 2:06 AM EDTSpecial Marine WarningMQT84 min
Jul 19, 2:10 AM EDTSpecial Weather StatementMQTIron50 min
Jul 19, 2:21 AM EDTSpecial Weather StatementMQTDickinson39 min
Jul 19, 2:37 AM EDTSevere Thunderstorm WarningMQTAlger, Delta, Marquette53 min
Jul 19, 2:44 AM EDTSpecial Weather StatementMQTDickinson46 min
Jul 19, 3:05 AM EDTSevere Thunderstorm WarningMQTDelta, Dickinson, Marquette, Menominee40 min
Jul 19, 3:12 AM EDTSpecial Marine WarningMQT33 min
Jul 19, 3:19 AM EDTSpecial Weather StatementMQTSchoolcraft41 min
Jul 19, 3:23 AM EDTSevere Thunderstorm WarningMQTDelta, Schoolcraft52 min
Jul 19, 3:30 AM EDTSpecial Weather StatementMQTLuce45 min
Jul 19, 3:40 AM EDTSpecial Marine WarningMQT50 min
Jul 19, 3:42 AM EDTSevere Thunderstorm WarningMQTDelta, Menominee, Schoolcraft48 min
Jul 19, 3:49 AM EDTSpecial Marine WarningMQT70 min
Jul 19, 4:02 AM EDTGale WarningMQT20 hr
Jul 19, 4:06 AM EDTSevere Thunderstorm WarningMQTMenominee39 min
Jul 19, 4:32 AM EDTBeach Hazards StatementMQTAlger17 hr

Nearby

Wind Advisories in Michigan, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.